MathSciNet Relay Station
MathSciNet bibliographic data
MR2853175 60B20 (15B52 60F05 60F15)
Basak, Anirban; Bose, Arup Limiting spectral distributions of some band matrices. Period. Math. Hungar. 63 (2011), no. 1, 113–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement